|Message: Increasing the dose in the presence of high Z !!! help me plese||Not Logged In (login)|
Click on the Forum title, e.g. on the "Forums by Category" page, to read a sequence of postings to the Forum and its threads all in one page. If you are only interested in one thread or the thread following a specific posting, click the thread or the posting, which takes you to a smaller page, which contains only the part you are interested in and may be easier to navigate.
Messages are "chained" if there are only replies at the first level, i.e. 1/1.html, 1/1/1.html etc. In case of "chained" messages the message number is replaced by the icon and there is no indentation.
Inline: Display the subject line only or also the text of the posting(s); for the choice "All" the "Outline" choices are switched off.
|1||0||1||no text / full text of posting|
|2||1||All||text for level 1 only / text for All postings|
Outline: Choose the depth of the posting thread, successive toggle controls provide increasing detail.
|1||2||1||2 levels / 1 level (original posting)|
|2||3||2||3 levels / 2 levels|
|3||3||All||3 levels / all levels (all postings)|
I simulate a percentage deep dose (PDD) in water (Co-60 source).
Simulating PDD agrees with experimental measurements.
I create a water phantom and put 5 layers in it that contain cisplatin (see the picture of the created material - fig. 3 and 4). And then I measure (Geant4) the dose and measure increase dose in layer contains cisplatin.
But there is a problem, At different concentrations, the dose is the same. (fig 2 - table of dose increase for 0.3 and 300 uMole)
Although it should not be so, the dose should be different We should observe some dependence on the concentration, but we not observe.
What could be the problem or the error of code? can someone come across?
Attachment: http://hypernews.slac.stanford.edu/HyperNews/geant4/get/AUX/2019/01/24/06.51-79793-e1.png http://hypernews.slac.stanford.edu/HyperNews/geant4/get/AUX/2019/01/24/06.51-93627-e2.png http://hypernews.slac.stanford.edu/HyperNews/geant4/get/AUX/2019/01/24/06.51-98980-e3.png http://hypernews.slac.stanford.edu/HyperNews/geant4/get/AUX/2019/01/24/06.51-89523-e4.png